• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids Eyelid Twitching & Tramadol WD

supersonic89

Bluelighter
Joined
Sep 17, 2019
Messages
125
Hi Bluelighters.

Why is it that every time I run out of Tramadol and I cannot take it for several days, my right eyelid begins to twitch? It always happens and it's quite annoying. I have read this happens to people after cutting benzos, but I have never heard this happen after you quit Tramadol. I know this has to do with Tramadol because once I take it again my eyelids are fine. Perhaps It's related to the anxiety that arises when I you cut cold turkey some drugs.

Does this happen to someone else? Will a benzo or some muscular relaxant help me?
 

BK38

Bluelighter
Joined
Apr 2, 2009
Messages
594
Location
Where the light trips fantastic
Hi Bluelighters.

Why is it that every time I run out of Tramadol and I cannot take it for several days, my right eyelid begins to twitch? It always happens and it's quite annoying. I have read this happens to people after cutting benzos, but I have never heard this happen after you quit Tramadol. I know this has to do with Tramadol because once I take it again my eyelids are fine. Perhaps It's related to the anxiety that arises when I you cut cold turkey some drugs.

Does this happen to someone else? Will a benzo or some muscular relaxant help me?
Brainzaps and some twitching is possible with Tramadol withdrawal in part due to it's SNRI properties. It is not an opiate alone in the classical sense. Be careful about reducing too rapidly or running out, especially at high doses (You should never take more than 400mg per day), it can result in seizures. Best of luck.
 

supersonic89

Bluelighter
Joined
Sep 17, 2019
Messages
125
Brainzaps and some twitching is possible with Tramadol withdrawal in part due to it's SNRI properties. It is not an opiate alone in the classical sense. Be careful about reducing too rapidly or running out, especially at high doses (You should never take more than 400mg per day), it can result in seizures. Best of luck.
The truth is that I have never felt a lot of brain zaps during my withdrawal periods, even after quitting Sertraline and Venlafaxine I didn't feel much. I think I'm immune to it hahaha.
 

BK38

Bluelighter
Joined
Apr 2, 2009
Messages
594
Location
Where the light trips fantastic
The truth is that I have never felt a lot of brain zaps during my withdrawal periods, even after quitting Sertraline and Venlafaxine I didn't feel much. I think I'm immune to it hahaha.
Yeah, personally, I wouldn't want to test that. I've withdrawn from Sertraline and Tramadol both and had some brain zaps from the former and was taking silly doses with the latter and ended up suffering a seizure when I stepped down in dose too quickly. Better safe than sorry.
 

supersonic89

Bluelighter
Joined
Sep 17, 2019
Messages
125
Yeah, personally, I wouldn't want to test that. I've withdrawn from Sertraline and Tramadol both and had some brain zaps from the former and was taking silly doses with the latter and ended up suffering a seizure when I stepped down in dose too quickly. Better safe than sorry.
Can I ask you how many grams of Tramadol were you taking and for how long?
 

BK38

Bluelighter
Joined
Apr 2, 2009
Messages
594
Location
Where the light trips fantastic
400mg-500mg Tramadol per day, probably about 6 months of use. Certainly wasn't taking anything in the gram range. 400mg is supposed to be the absolute maximum upper limit of safe use according to docs and the lit I have read. I think I stepped down from 500mg to 300mg when I had the seizure.
 

supersonic89

Bluelighter
Joined
Sep 17, 2019
Messages
125
400mg-500mg Tramadol per day, probably about 6 months of use. Certainly wasn't taking anything in the gram range. 400mg is supposed to be the absolute maximum upper limit of safe use according to docs and the lit I have read. I think I stepped down from 500mg to 300mg when I had the seizure.
400 mg is definitely the limit. I have irresponsibly taken more than 1 gram many times. I got to a point where 400mg was not longer getting me high. I've never had a seizure luckily but I know what I did was stupid.

Fortunately, my tolerance has dropped quite a bit during these weeks when I ran out of Tram and the last time I took it I only tolerated up to 500 mg maximum. After that, I start to puke and feel really nauseous.

Did you successfully taper off? Did you do it by yourself or with medical help?
 
Last edited:
Top